Contractions as restricted shifts

Durszt, Endre: Contractions as restricted shifts. In: Acta scientiarum mathematicarum, (48). pp. 129-134. (1985)

[img]
Preview
Cikk, tanulmány, mű
math_048_129-134.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 48
ISSN: 0001-6969
Page Range: pp. 129-134
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 134. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/15010

Actions (login required)

View Item View Item